Log in
Restless Legs Syndrome
11,731 members7,389 posts

who is in his/her thirties? and has RLS?

I am taking pramipixol 0.75 but since I am taking it I have started having erectile dysfunction

17 Replies
oldestnewest

Hiya, sorry to hear about your predicament. I’ve suffered from RLS for 10 years plus but as a female I don’t have that side effect from the meds!! May be worth speaking with your GP over viagra on prescription. I’m in my early 30s and can’t remember a time before RLS xx

1 like
Reply

Hi Alibobs

thanks for your answer

what meds are you taking?

I don't care of RLS and just take drugs. because I am not the man of compaining of things bothering me but it sometimes kills all my energy.

Reply

I’m taking a lot of meds for other neurological conditions. I have 800mg daily of gabapentin, 100mg baclofen, naproxen, oramorph, duloxitine 30mg and paracetamol. It’s just one of them things I guess that you try to deal with. I was on amytriptiline which helped a lot coz it would help with sleep but I can’t take that anymore cos I wo t wake up if my son wakes in the night xx

Reply

All for rls?

what other neurological conditions?

Reply

Peripheral nerve hyperexcitability

M.e

Fibromyalgia

Non epileptic seizures

Reply

I hope you get better soon

Reply

Instead of asking for viagra, I’d discuss with your doctor and ask for a different med. Otherwise you keep on adding meds and perosnally, I want to take aa little meds as possible.

2 likes
Reply

Thax LotteM

Reply

This drug causes multiple problems for me. Compulsive behavior the biggest. Gambling, eating etc. this drug works great for RLS but someday people will realize that the side effects of this drug negatively impact its usefulness and I think it will eventually be pulled from the market once people realize how much it can screw up someone’s life. I’m angry and bitter about this drug as you can tell. It is the DEVIL in sheep’s clothing and people need to realize how bad of a drug it is.

3 likes
Reply

hi Diz

what problems?

whould you explain a little bit?

Reply

Sustaci,

Problems with orgasm are a listed, common side-effect. Your doctor should know this.

Also, 0.75 is a very, very, very high starting dose, I would question that asap.

Those of us who are on this diabolical stuff usually start at 0.125mg. It is now recommended that 0.25mg be the maximum dose.

See if you can get your dose right down.

If possible, as you are at the beginning of your pramipexole journey, try to get off it and on to an Alpha 2 Delta Ligand.

Reply

I had stoped taking promipexol once and I was thinking that Dr shouldn't have started it for me. but after seven days I was just like addicted persons and my muscles was aching.

I really like your way of thinking and I thing I should cut it down to .18 or even lower but I am a little afraid.

please help me find the wright way

Reply

Sustaci, it is addictive.

It is a 'fix' for the brain much like illegal drugs.

So you have every reason to be afraid, it is very difficult to get off.

I suggest you educate yourself as much as you possibly can so that you are armed against a rather ignorant medical system,

Try these sites for a start, then follow all the leads.

rls-uk.org/

rls.org/

rlshelp.org/

The last site is the site for Southern California RLS Support, and through there you can write to Dr Mark Buchfuhrer, a famous RLS specialist. He will answer, so long as you obey the rules of writing!

Download all important articles you come across. Search this site for references, (I have posted several links, as have many others - follow those links).

Become an RLS expert, then you will be empowered in a medical system that is often disempowering. The alternative is to be a victim, and my guess is that this does not sit well with you!

1 like
Reply

thank you so much.

I am going to do that.

Actually I didn't know anything about RLS.

I am intrested in knowing it as much as possible.

best wishes my friend

Reply

Hi parminter

good news

I have quit taking pramipexol

feel much better now

I just wanted to thank you

all signs have vanished

I just sometimes have feet ache so I take some rest.

1 like
Reply

Oh Yay!! double Yay!!

I am so glad you had the courage. Good for you.

Now you know to beware of drugs - sometimes you have to take them, but keep a sharp eye out for unwanted effects - it is not always in the package insert.

Reply

Parminter

Thank you so much

but I have read somewhere in internet that nowadays pramipexol is used to treat erectile dysfunction.

To tell you the truth I was this problem of mine was so better before taking pramipexol

and about the dosage of pramipexol

I was on 0.18 first, it didn't work and I was on augmentation phase. do you think if I should cut it down?

Reply

You may also like...